# SDR YENA2025080700811

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 83,583 hours, 30,405 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120501
- Part serial: 00327
- Condition: Failed
- Location: Zone 900
- Part time: 18,761 hours, 7,100 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#1685, JFK-TPA. "LAV F SMOKE DETECTOR ALARM GOES OFF; ACCOMPLISHED TSM 26-17-00-810-807-A, FOUND LAV B (2WQ) TO BE AT FAULT. R&R LAV B SMOKE DETECTOR IAW AMM 26-17-15. OPS CHECK OK."
